MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 28MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 28MM; SCREW, FIXATION, BONE
Model Number 214.828
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on unknown date that while restocking the consultant noticed that the set of package for the screw was empty, no damage to the package.It is unknown if there were patient and procedure involvement.This report involves one (1) 4.5mm cortex screw self-tapping 28mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device product codes: ktt.Initial reporter is a j&j employee.Manufacturing location: (b)(4).Manufacturing date: 27-dec-2021 part number: 214.828, 4.5mm cortex screw self-tapping 28mm.Lot number: 582p634 (non-sterile).Production order traveler met all inspection acceptance criteria.Inspection sheet, mill threads/flute/ final inspection, met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.A total of (b)(4) labels were printed.(b)(4) labels were used on product; (b)(4) label was used on the pll and (b)(4) labels were destroyed.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The product was returned to depuy synthes for evaluation.The depuy synthes provide images to the supplier monument manufacturing facility for investigation.The affected part was not returned.Visual analysis of the photographic evidence revelated that the 4.5mm cortex screw self-tapping 28mm was missing from the sealed packaging.The packaging is sealed with no damage to the packaging.Per: "package and label per bom, lppf, pkda, and ldm as required.Otherwise, per process sheet stated on the product traveler." the ldm, bom, and lppf for device lot number 582p634 require a quantity of 1 part per package.The complaint condition was confirmed as non-sterile package with no parts inside of the require one.Per the complaint and accompanying photographic evidence, the complaint condition was confirmed as a non-sterile package with missing product.The affected part was not returned, and the condition was confirmed based on the photographic provided.A nonconformance, (b)(4), has therefore ben initiated.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 28MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14954816
Report Number2939274-2022-02510
Device Sequence Number6953167
Product Code HWC
UDI-Device Identifier10886982154637
UDI-Public10886982154637
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214.828
Device Catalogue Number214.828
Device Lot Number582P634
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown